Skip to main content Accessibility help
×
×
Home

On dp-minimal ordered structures

  • Pierre Simon (a1)

Abstract

We show basic facts about dp-minimal ordered structures. The main results are: dp-minimal groups are abelian-by-finite-exponent, in a divisible ordered dp-minimal group, any infinite set has nonempty interior, and any theory of pure tree is dp-minimal.

Copyright

References

Hide All
[1]Adler, Hans, Strong theories, burden, and weight, preprint, 2007.
[2]Chernikov, Artem, Theories without tree property of the second kind, in preparation.
[3]Chernikov, Artem and Kaplan, Itay, Forking and dividing in NTP2 theories, submitted, Available asarXiv:0906.2806vl [math.LO].
[4]Dolich, Alfred, Goodrick, John, and Lippel, David, Dp-minimality: basic facts and examples, Modnet preprint 207.
[5]Goodrick, John, A monotonicity theorem for dp-minimal densely ordered groups, this Journal, vol. 75 (2010), no. 1, pp. 221238.
[6]Macpherson, Dugald and Steinhorn, Charles, On variants o-minimality, Annals of Pure and Applied Logic, vol. 79 (1996), pp. 165209.
[7]Onshuus, Alf and Usvyatsov, Alex, On dp-minimality, strong dependence, and weight, submitted.
[8]Parigot, Michel, Théories d'arbres, this Journal, vol. 47 (1982), pp. 841853.
[9]Poizat, Bruno, Cours de théorle des modèles, Nur al-Mantiq wal-Mari'fah.
[10]Rubin, Matatyahu, Theories of linear order, Israel Journal of Mathematics, vol. 17 (1974), no. 4, pp. 392443.
[11]Schmerl, James H., Partially ordered sets and the independence property, this Journal, vol. 54 (1989), no. 2.
[12]Shelah, Saharon, Classification theory for elementary classes with the dependence property - a modest beginning, Scientlae Mathematlcae Japontcae, vol. 59 (2004), no. 2, pp. 263316.
[13]Shelah, Saharon, Dependent first order theories, continued, Israel Journal of Mathematics, vol. 173 (2009).
[14]Shelah, Saharon, Strongly dependent theories, 863.
[15]Shelah, Saharon, Dependent theories and the generic pair conjecture, 900.
[16]Simonetta, Patrick, An example of a c-minimal group which is not abelian-by-finite, Proceedings of the American Mathematical Society, vol. 131 (2003), no. 12, pp. 39133917.
[17]Wagner, Frank O., Simple theories, Mathematics and Its Applications, 503, Kluwer Academic Publishers, 2000.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed